MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic
Model Number M00535030
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
NaviFlex? Pusher
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25908062
Report Number3005099803-2026-03002
Device Sequence Number8734399
Product Code FGE
UDI-Device Identifier08714729856191
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535030
Device Catalogue NumberM00535030
Device Lot Number0038904309
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/23/2026
09/02/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date08/11/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-08252026-007-
Patient Sequence Number1
Patient SexUnknown